Need Help!

  • 8 Replies
  • 6673 Views
*

Offline Nomad

  • ***
  • 149
  • Gender: Male
  • In Darkest Day in Brightest Night...
Need Help!
« on: August 21, 2014, 03:21:47 PM »
My fellow thalPeople,
I am in a very bad condition at the moment and I realy hope for help and advice.
A few days ago I went to my ENT-Doc for my annual hearing test. He told me that it is getting worser, it wasnt allready good, and that it is a (Inner Ear hearing problem with loosing the ability for high frequency hearing)!! He said he can not do anything it´s a sign of degenneration ( getting older, sorry my english isnt that good :dunno) and that I am hearing like an 65yrs old man. Im 42!!!
He also sugesst a hearing device. I told him I Rather kill myself!!!!! You know the problem for me is this kind of "ther´s nothin you can do" feeling. It kills me. I have suffer a lot up to now, like we all did, but what allways kept me goin on was the feeling: Do this or that then it will....
And now Im on a deadend. I dont even know IF it depends on Exjade, Iron-overload, Blood-circulation or whatever. So please if you know anything about that, even the slightest, tinyest Info, please tell me ! Celation depending or not,it would help me a lot. I hope 4 good news.

*

Offline Bostonian_04

  • ****
  • 392
  • Gender: Male
Re: Need Help!
« Reply #1 on: August 22, 2014, 08:52:05 PM »
Hi Nomad,
i am sorry to hear what you are going through. I do not know from your description if it is chelation related. If it is chelation related, may be stopping the chelation for few months or switiching chelation medicine can help probably.

if it is not chelation related, then what is wrong with using a hearing device to be able to hear properly? sorry, if I sound insensitive here.
Quis custodiet ipsos custodes ? - Plato

*

Offline Nomad

  • ***
  • 149
  • Gender: Male
  • In Darkest Day in Brightest Night...
Re: Need Help!
« Reply #2 on: August 22, 2014, 10:28:09 PM »
Hi Bostonian,
I 've had a call from a Doc today, she is in Hamburg in the Univ. Hospital and has many thal Patents . She told me that Iron overload doesnt make this Symptoms and that she is pretty sure its caused by exjade! Funny Thing is I had a conversation about that Problem when it First started (3 years) ago with the People from Novartis and the didnt told me to stop imediatly the drug, as I should, but only that I Could just lower a litle the Dosis! I was taken 38mg / kg!! What I Do Need now is People who got some experience on ther own or know somthing. As I have heard it is happen to a few! But at least I Do Need People to Talk with... I mean thalpeople. You know, some Things you have to go thru by your own to know what someone is Feeling.

Ps: About your question, I just can't Deal with it.

*

Offline Andy Battaglia

  • *****
  • 8724
  • Gender: Male
  • Will thal rule you or will you rule thal?
Re: Need Help!
« Reply #3 on: August 23, 2014, 04:12:22 PM »
The responses I received on Facebook about Exjade and hearing show that hearing loss is actually common among Exjade users regardless of what their relatively short pre-release observations were. This problem is widespread, but most patients commented that loss of hearing is something they learned to live with and is actually a much less severe problem than much of what they have to deal with regularly, as it does not pose a threat to their overall health or lives.

You should really meet "Scotty Finch" a patient your age of Greek origin living in Australia. If you can, get on Facebook and I'll introduce you.
Andy

All we are saying is give thals a chance.

*

Offline Nomad

  • ***
  • 149
  • Gender: Male
  • In Darkest Day in Brightest Night...
Re: Need Help!
« Reply #4 on: August 23, 2014, 11:39:51 PM »
Thank you very much Andy. Actualy I hate Facebook but creating an Account is One of My next targets. This Scotty Finch Guy isn't in thalpal? Andy , did someone mentioned anything about  a reversible Effect!? Getting Hearing abilitty back or Part of it ?!

*

Offline Andy Battaglia

  • *****
  • 8724
  • Gender: Male
  • Will thal rule you or will you rule thal?
Re: Need Help!
« Reply #5 on: August 24, 2014, 02:25:50 AM »
Scotty is known as Aston Dialo in this group but is seldom active here anymore.

Hearing can return after ceasing a chelator, but if the other chelators also cause issues, there isn't much one can do. You use the chelator that works best for you while giving the minimum of side effects. In the end, patients need a wider range of chelators, with fewer side effects.
Andy

All we are saying is give thals a chance.

*

Offline Andy Battaglia

  • *****
  • 8724
  • Gender: Male
  • Will thal rule you or will you rule thal?
Re: Need Help!
« Reply #6 on: August 24, 2014, 02:31:49 AM »
By the way, if you want to maintain privacy on Facebook, don't use your real name.
Andy

All we are saying is give thals a chance.

*

Offline Nomad

  • ***
  • 149
  • Gender: Male
  • In Darkest Day in Brightest Night...
Re: Need Help!
« Reply #7 on: August 24, 2014, 02:14:03 PM »
You know, what concerns me (and bother me @ the same time) is on the one hand my Ears, on the other hand my Liver. I think I will wait up till I have my T*2 test(the Cardiologist is on vacation at the momment) and then send you the numbers. Also about my Ferriscan, or squid. Whats the difference actually? And then I REALY HOPE that Ferriprox alone can work because im alergic on Desferal, Exjade makes me deaf and I dont want to have to choose between Liver-cancer or deafness. :wah
Its not easy to be me :dunno :wink

*

Offline Himanshu Kumar

  • ***
  • 115
  • Gender: Female
  • Aditi
Re: Need Help!
« Reply #8 on: November 18, 2014, 03:54:55 PM »
Hi,

Do all iron chelators lead to partial deafness or loss of hearing? After how long does one start seeing symptoms of deafness?

Regards,
Himanshu
Regular transfusion, Keeping pre transfusion HB above 10 and Iron Chelation are the three mantras for thals to stay healthy.

 

SMF spam blocked by CleanTalk